# SDR SWAA2023121119887

- Difficulty date: November 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #8 SLAT LOWER SURFACE HAS A 3'X4' DELAM ON O/B END.<[01] REMOVED RIGHT WING #8 SLAT PER AMM RIGHT 27-81-21.;[02] PARTS UPDATE;[03] OK TO INSTALL.;[04] VERIFIED SLAT MAIN TRACK CAN AND DRY BAY IS FREE OF UNWANTED MATERIAL WITH BORESCOPE PER AMM 27-81-21.;[05] TOOLING UPDATE ONLY;[06] INSTALLED #8 RIGHT WING SLAT PER AMM 27-81-21.;[07] INSTALLED #8 RIGHT WING SLAT PER AMM 27-81-21. RII INSPECTION C/W.;[08] PARTS DATA UPDATE ONLY;[09] REMOVED AND REPLACED #8 RIGHT WING SLAT PER AMM 27-81-21. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.;[10] REMOVED AND REPLACED #8 RIGHT WING SLAT PER AMM 27-81-21. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.;[11] VERIFIED 10. DANIEL BUCKMAN (TECHNICIAN); 05-DEC-2023 16:09 UTC REMOVED AND REPLACED #8 RIGHT WING SLAT PER AMM 27-81-21. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.
